X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4338) 4338
Publication (183) 183
Conference Proceeding (39) 39
Dissertation (23) 23
Book Chapter (15) 15
Paper (2) 2
Book / eBook (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3016) 3016
mathematics, applied (2702) 2702
p-laplacian (2615) 2615
existence (1264) 1264
positive solutions (669) 669
analysis (666) 666
mathematical analysis (526) 526
mathematics, general (447) 447
equations (446) 446
boundary value problems (431) 431
regularity (344) 344
nonlinearity (324) 324
boundary-value-problems (323) 323
partial differential equations (291) 291
multiplicity (281) 281
positive solution (281) 281
elliptic-equations (276) 276
uniqueness (273) 273
p-laplacian operator (263) 263
variational methods (257) 257
operators (249) 249
[formula omitted]-laplacian (246) 246
applied mathematics (246) 246
theorems (243) 243
differential equations (238) 238
ordinary differential equations (238) 238
multiple solutions (236) 236
eigenvalues (231) 231
dirichlet problem (227) 227
difference and functional equations (214) 214
p-laplacian equation (206) 206
p -laplacian (189) 189
differential-equations (185) 185
critical point (168) 168
systems (168) 168
boundary conditions (164) 164
algebra and number theory (160) 160
resonance (156) 156
boundary value problem (153) 153
existence theorems (145) 145
fractional p-laplacian (142) 142
approximations and expansions (135) 135
eigenvalue (133) 133
mathematical models (130) 130
inequalities (129) 129
mathematics - analysis of pdes (126) 126
mountain pass theorem (123) 123
34b15 (114) 114
studies (114) 114
applications of mathematics (113) 113
35j60 (110) 110
nonexistence (110) 110
periodic solution (109) 109
bifurcation (107) 107
multiple positive solutions (107) 107
usage (107) 107
weak solutions (107) 107
research (103) 103
laplacian operator (102) 102
dimensional p-laplacian (98) 98
fixed point theorem (97) 97
functional analysis (97) 97
infinity (95) 95
periodic-solutions (94) 94
neumann problem (93) 93
convergence (90) 90
eigenvalue problems (90) 90
periodic solutions (89) 89
approximation (87) 87
analysis of pdes (86) 86
diffusion (86) 86
behavior (85) 85
operator (85) 85
35j20 (84) 84
blow-up (84) 84
equation (83) 83
difference equations (81) 81
nontrivial solutions (81) 81
cone (80) 80
critical point theory (80) 80
linear elliptic-equations (80) 80
parabolic equations (79) 79
nodal solutions (78) 78
quasilinear elliptic-equations (78) 78
functionals (77) 77
laplacian (77) 77
variational method (76) 76
stability (75) 75
viscosity solutions (73) 73
r-n (71) 71
critical points (70) 70
nonlinear equations (70) 70
maximum principle (69) 69
p-laplacian equations (68) 68
asymptotic-behavior (67) 67
nehari manifold (67) 67
critical groups (66) 66
optimization (65) 65
symmetry (65) 65
35j92 (63) 63
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4332) 4332
Chinese (56) 56
Japanese (13) 13
French (12) 12
German (10) 10
Portuguese (8) 8
Korean (4) 4
Spanish (2) 2
Italian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 04/2014, Volume 256, Issue 7, pp. 2449 - 2479
We consider a parametric nonlinear Robin problem driven by the p-Laplacian. We show that if the parameter λ>λˆ2= the second eigenvalue of the Robin... 
Morse theory | Extremal solutions | Nonlinear regularity | Nonlinear maximum principle | Robin p-Laplacian | Nodal and constant sign solutions | MATHEMATICS | P-LAPLACIAN | ELLIPTIC-EQUATIONS | SPECTRUM | LOCAL MINIMIZERS
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 01/2016, Volume 33, Issue 1, pp. 93 - 118
Let Ω be a domain in Rn or a noncompact Riemannian manifold of dimension n≥2, and 1 Hardy inequality | Optimal | p-Laplacian
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2016, Volume 290, pp. 376 - 391
We use the direct variational method, the Ekeland variational principle, the mountain pass geometry and Karush–Kuhn–Tucker theorem in order to investigate... 
Critical point theory | Existence and multiplicity | Weighted graph | [formula omitted]Laplacian on a graph | p(·)− Laplacian on a graph | MATHEMATICS, APPLIED | P-LAPLACIAN | GROWTH | EQUATIONS | NEUMANN PROBLEMS | P(.)-LAPLACIAN | p(center dot)-Laplacian on a graph
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2018, Volume 468, Issue 1, pp. 324 - 343
In this paper, we consider the regularity of the weak solutions to a quasilinear parabolic systems which is a generalization of p-Laplacian of the... 
Controllable growth condition | p-Laplacian | Moser-type iteration | Quasilinear parabolic systems | MATHEMATICS | MATHEMATICS, APPLIED | BEHAVIOR | EQUATIONS | GRADIENTS | P-LAPLACIAN TYPE
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 12/2016, Volume 195, Issue 6, pp. 2099 - 2129
The paper deals with existence, multiplicity and asymptotic behavior of entire solutions for a series of stationary Kirchhoff fractional p-Laplacian equations.... 
35J20 | 35J60 | 35R11 | Mathematics, general | Mathematics | Hardy coefficients | Stationary Kirchhoff problems | Critical exponents | 35B09 | Non-local p -Laplacian operators | Non-local p-Laplacian operators | MATHEMATICS | MATHEMATICS, APPLIED | R-N | MULTIPLICITY | OPERATOR | ELLIPTIC-EQUATIONS
Journal Article
Electronic Journal of Qualitative Theory of Differential Equations, ISSN 1417-3875, 2016, Volume 2016, Issue 106, pp. 1 - 9
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2017, Volume 2017, Issue 1, pp. 1 - 12
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 07/2017, Volume 158, pp. 109 - 131
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 11/2017, Volume 455, Issue 2, pp. 1470 - 1504
We deal with a nonlocal nonlinear evolution problem of the form∬Rn×RJ(x−y,t−s)|v‾(y,s)−v(x,t)|p−2(v‾(y,s)−v(x,t))dyds=0 for (x,t)∈Rn×[0,∞). Here p≥2, J:Rn+1→R... 
p-Laplacian | Nonlocal evolution problems | Mean value properties | OF-WAR GAMES | MATHEMATICS | MATHEMATICS, APPLIED | FRACTIONAL P-LAPLACIAN
Journal Article
IEEE Transactions on Cybernetics, ISSN 2168-2267, 08/2019, Volume 49, Issue 8, pp. 2927 - 2940
Journal Article
Inverse Problems, ISSN 0266-5611, 01/2019, Volume 35, Issue 3, p. 35004
The primary objective of this research is to investigate an inverse problem of parameter identification in nonlinear mixed quasi-variational inequalities posed... 
nonlinear quasi-variational inequality | obstacle problem | p -Laplacian | inverse problems | regularization | EXISTENCE | MATHEMATICS, APPLIED | p-Laplacian | HEMIVARIATIONAL INEQUALITIES | IDENTIFICATION | PHYSICS, MATHEMATICAL | VALUED EQUILIBRIUM PROBLEMS
Journal Article
Chinese Annals of Mathematics, Series B, ISSN 0252-9599, 3/2018, Volume 39, Issue 2, pp. 357 - 372
The authors study the following Dirichlet problem of a system involving fractional (p, q)-Laplacian operators: $$\left\{ {\begin{array}{*{20}{c}} {\left( { -... 
Variational methods | 35A15 | 47G20 | The Nehari manifold | 35J60 | Fractional p -Laplacian | 35R11 | Mathematics, general | Mathematics | Applications of Mathematics | Fractional p-Laplacian | MATHEMATICS | P-LAPLACIAN | NEHARI MANIFOLD
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 01/2020, Volume 43, Issue 2, pp. 968 - 995
In this paper, we study the existence of three solutions for a Kirchhoff equation involving the nonlocal fractional p‐Laplacian considering Sobolev and Hardy... 
fractional p‐Laplacian | Kirchhoff problem | critical exponents | EXISTENCE | fractional p-Laplacian | MATHEMATICS, APPLIED | ENERGY | NONLOCAL PROBLEMS | EQUATION | Mountains
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 08/2017, Volume 263, Issue 3, pp. 1931 - 1945
We study the regularity of the free boundary in the obstacle for the p-Laplacian, min⁡{−Δpu,u−φ}=0 in Ω⊂Rn. Here, Δpu=div(|∇u|p−2∇u), and p∈(1,2)∪(2,∞). Near... 
p-Laplacian | Free boundary | Obstacle problem | MATHEMATICS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 04/2015, Volume 424, Issue 2, pp. 1021 - 1041
The purpose of this paper is to investigate the existence of weak solutions for a Kirchhoff type problem driven by a non-local integro-differential operator of... 
Fractional p-Laplacian | Mountain Pass Theorem | Kirchhoff type problem | Integro-differential operator | Mountain pass theorem | INEQUALITIES DRIVEN | MATHEMATICS | MATHEMATICS, APPLIED | EQUATIONS | ELLIPTIC-OPERATORS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.